BibTeX record journals/siammax/GreifPTV16

download as .bib file

@article{DBLP:journals/siammax/GreifPTV16,
  author    = {Chen Greif and
               Christopher C. Paige and
               David Titley{-}P{\'{e}}loquin and
               James M. Varah},
  title     = {Numerical Equivalences among Krylov Subspace Algorithms for Skew-Symmetric
               Matrices},
  journal   = {{SIAM} J. Matrix Anal. Appl.},
  volume    = {37},
  number    = {3},
  pages     = {1071--1087},
  year      = {2016},
  url       = {https://doi.org/10.1137/15M1030078},
  doi       = {10.1137/15M1030078},
  timestamp = {Tue, 26 May 2020 08:51:57 +0200},
  biburl    = {https://dblp.org/rec/journals/siammax/GreifPTV16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics